# SDR 2017FA0000052

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: General aviation
- Aircraft: N984SJ
- Make and model: Cessna 182T
- Aircraft serial: 182T82218
- Aircraft time: 1,971 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,971 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Worn
- Location: Engine
- Part time: 1,971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SHOWS 10 OF THE PUSHRODS HAVE WEAR.  THE MAINTENANCE PROVIDER SAID THE 10 PUSHRODS, ROCKER ARMS AND ALL OF THE VALVE ROCKER SHAFTS NEED TO BE REPLACED. ON 10 AUGUST 2012, TAC TIME 578.9 NR 3 CYLINDER WAS REPLACED.  DURING THE CHANGE ABNORMAL WEAR WAS NOTED ON THE NR 3 CYLINDER’S PUSHRODS. INSPECTED THE REMAINING PER TECH SUPPORT AND GUIDANCE, REPLACED ALL THE PUSHRODS AND ALL THE ROCKER ARMS. ON 10 OCTOBER 2012 TAC 627.0,THE NR 2 CYLINDER WAS REPLACED. ALL OF THE PUSHRODS WERE RE-INSPECTED AND AGAIN WERE FOUND TO HAVE ABNORMAL WEAR. PER TECH SUPPORT AND GUIDANCE, ONLY THE PUSHRODS WERE REPLACED. AT HIS TIME 2/8/17 WE ARE REQUESTING PUSHRODS AND ROCKER ARMS BE REPLACED IN ACCORDANCE WITH SA-167A.
